首页    期刊浏览 2023年02月08日 星期三
登录注册

文章基本信息

  • 标题:Three Important Applications of Mathematics in Financial Mathematics
  • 本地全文:下载
  • 作者:Xiaogang Yang
  • 期刊名称:American Journal of Industrial and Business Management
  • 印刷版ISSN:2164-5167
  • 电子版ISSN:2164-5175
  • 出版年度:2017
  • 卷号:07
  • 期号:09
  • 页码:1096-1100
  • DOI:10.4236/ajibm.2017.79077
  • 语种:English
  • 出版社:Scientific Research Publishing
  • 摘要:This paper analyzes the basic connotation of financial mathematics, financial mathematics through research development, control theory, differential game theory and capital asset pricing model from stochastic optimal, and discusses three important applications of mathematics in the financial field.
  • 关键词:Financial Mathematics;Differential Game Theory;Asset Pricing;Stochastic Optimal Control Theory
国家哲学社会科学文献中心版权所有